# SDR COMA2010060150200

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 36,475 hours, 33,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611285
- Condition: Cracked
- Location: Fuselage
- Part time: 36,475 hours, 33,001 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED FS 621.00, LBL 18, JUST ABOVE WL 73.0.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLERS IAW REO 601R-53-61-1285.
